I had my period for a week before starting Natazia. I have been on this pill for 12 days and now I'm spotting. Also it isn't just brown spotting it is full on red blood. I haven't missed any pills. I don't know what to do. Should I double up on the pill like I used to (on sprintec) when this happened or not? I'm supposed to give it 3 months and I'm at a loss for how to proceed from here.
- Natazia Information for Consumers
- Natazia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Natazia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Natazia - I was never told to start my pills on the first day of my period, so I started them on the
Posted 14 Jul 2013 • 1 answer
Posted 21 Aug 2015 • 0 answers
Posted 8 Sep 2015 • 1 answer
Posted 5 Sep 2017 • 0 answers
Shortnened my period on orthocyclen, I wanted my period to come this month but I only have spotting?
Posted 19 Dec 2017 • 0 answers